Have Medical Questions? Ask a Doctor Online!
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.
These symptoms are very unfortunate. They are due to the lack of estrogen affecting the vaginal lining. Urination also can get affect due to the poor bladder support from shrinking of the pelvic muscles. The best option will be to start you on estrogen treatment. Vagifem vaginal tablets can be tried daily after discussing with your gynecologist. Your symptoms should improve in 4 to 6 weeks after starting estrogen replacement therapy. Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).Please bookmark my profile for fast, reliable authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/